RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2019, Volume 10, Issue 3, Pages 81–87 (Mi mvk301)  

Functional circuits defining families of permutations of the space $GF(2)^N$

F. M. Malyshev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We consider families of mappings of Boolean vector spaces which are defined by functional circuits consisting of linear and nonlinear functional elements. Conditions on the structure of connections between circuit elements and on the linear functional elements which guarantee the bijectivity of mappings for any choice of nonlinear functional elements are given.

Key words: functional circuits, regular shift registers, Feistel schemes, linear medium, bijective mappings.

DOI: https://doi.org/10.4213/mvk301

Full text: PDF file (325 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.719.2+519.716.39
Received 29.IV.2019

Citation: F. M. Malyshev, “Functional circuits defining families of permutations of the space $GF(2)^N$”, Mat. Vopr. Kriptogr., 10:3 (2019), 81–87

Citation in format AMSBIB
\Bibitem{Mal19}
\by F.~M.~Malyshev
\paper Functional circuits defining families of permutations of~the~space~$GF(2)^N$
\jour Mat. Vopr. Kriptogr.
\yr 2019
\vol 10
\issue 3
\pages 81--87
\mathnet{http://mi.mathnet.ru/mvk301}
\crossref{https://doi.org/10.4213/mvk301}


Linking options:
  • http://mi.mathnet.ru/eng/mvk301
  • https://doi.org/10.4213/mvk301
  • http://mi.mathnet.ru/eng/mvk/v10/i3/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:28
    References:5
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019